# SDR QXEA2016072900471

- Difficulty date: July 19, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 12,254 hours, 13,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-05-00-01 & 51-40-15-020-010, AND SRM 51-40-07.
